Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Severe anhedonia Cheryl-Lynn

Posted by d0pamine on August 8, 2007, at 18:43:54

In reply to Help! Severe anhedonia, posted by Cheryl-Lynn on August 8, 2007, at 18:18:21

> I'm bipolar and have been suffering with SEVERE anhedonia for the last 7 years. I feel absolutely no joy whatsoever, not even a twinge, it's as if whatever part of my brain is associated with joy has been amputated.
> Has anyone else been a long sufferer of this and found any relief and if so, how? I'm losing hope.
> Hugs
> Cher
I'm very sorry, and I think I can very likely relate near perfectly. 2 words, EMSAM. Give the 12mg patch 6 weeks and if your response is like mine and you'll begin feeling much better, and in you'll be a new person 2 months and the memory of what it was like will already have started to fade. Now if you have insurance (or some other way to cover the $511 / month cost) RUN and don't walk to some doctor that will prescribe it for you. and wait..and wait and wait and wait and think nothing is happening then get ready to feel much better.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:d0pamine thread:774887
URL: http://www.dr-bob.org/babble/20070808/msgs/774898.html